Convexity properties of generalized trigonometric and hyperbolic functions

Árpád Baricz, Barkat Ali Bhayo, Riku Klén

Research output: Article

15 Citations (Scopus)

Abstract

We study the power mean inequality for generalized trigonometric and hyperbolic functions with two parameters. The generalized p-trigonometric and (p, q)-trigonometric functions were introduced by Lindqvist and Takeuchi, respectively.

Original languageEnglish
Pages (from-to)473-484
Number of pages12
JournalAequationes Mathematicae
Volume89
Issue number3
DOIs
Publication statusPublished - jún. 5 2015

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this